# SDR DXTA2008122003416

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 4,369 hours, 2,697 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Part serial: AN414
- Condition: Inoperative
- Location: Hyd System
- Part time: 940 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE GOT THE RT HYD LEVEL LOW CAS MESSAGE. LATER WE GOT THE RT HYD PUMP PRESS LOW MESSAGE. GEAR CAME DOWN AND WE DID THE EMERGENCY GEAR EXTENSION IAW CHECK LIST. REST OF RT HYD SYS WORKED NORMAL. AFTER LANDING PSI STAYED AMBER 2800 PSI AND QUANTITY WAS 38. REMOVED AND REPLACED RT PUMP PN 4018301, SN OE53AB. ALL PERFORMED IAW AMM 29-10-03. REMOVED L/LT MLG SIDE BRACE ACTUATOR PN 26300-000-04 S/N IL-020.  CYCLED GEAR SEVERAL TIMES AND SYSTEM OPERATES AS NORMAL. IAW 32-10-20
